# SDR SWAA991036

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 11-12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY ESCAPE FLOOR TRACK LIGHTS INOP BETWEEN ROWS 11 AND 12.  RECONNECTED WIRE AT ROWS 11-12 PER MM.
